Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6107 Publications

2005 | Journal Article | IST-REx-ID: 4625
De Alfaro L, Faella M, Henzinger TA, Majumdar R, Stoelinga M. Model checking discounted temporal properties. Theoretical Computer Science. 2005;345(1):139-170. doi:10.1016/j.tcs.2005.07.033
View | DOI

2005 | Conference Paper | IST-REx-ID: 4576
Beyer D, Chakrabarti A, Henzinger TA. Web service interfaces. In: ACM; 2005:148-159. doi:10.1145/1060745.1060770
View | DOI

2005 | Conference Paper | IST-REx-ID: 4579
Beyer D, Henzinger TA, Jhala R, Majumdar R. Checking memory safety with BLAST. In: Vol 3442. Springer; 2005:2-18. doi:10.1007/978-3-540-31984-9_2
View | DOI

2005 | Journal Article | IST-REx-ID: 3720
Guzmán J, Gerevich Z, Hengstler J, Illes P, Kleemann W. P2Y1 receptors inhibit both strength and plasticity of glutamatergic synaptic neurotransmission in the rat prefrontal cortex. Synapse. 2005;57(4):235-238. doi:10.1002/syn.20177
View | DOI

2005 | Journal Article | IST-REx-ID: 3721 | OA
Janovjak HL, Mueller D, Humphris A. Molecular force modulation spectroscopy revealing the dynamic response of single bacteriorhodopsins. Biophysical Journal. 2005;88(2):1423-1431. doi:10.1529/biophysj.104.052746
View | DOI | Download (ext.)


Filter Publications